Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 38, Number 9, Part 1 (1932), 617--621
Related review: Bull. Amer. Math. Soc., Volume 44, Number 9, Part 1 (1938), 604--609
Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Contributions to the Calculus of Variations,
Additional book information: Theses submitted to the Department of Mathematics at the University of Chicago. University of Chicago Press, February, 1933. 523 pp.

Review Information:

Reviewer: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 39 (1933), 641-644
DOI: https://doi.org/10.1090/S0002-9904-1933-05683-5